# SDR DALA2017082506390

- Difficulty date: August 24, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 53,988 hours, 19,493 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Recirculation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING THE DESCENT AN ELECTRICAL BURING ODOR WAS NOTICED ON THE FLT DECK. THE FLT ATTENDANTS SAID IT WAS EMINATING FROM THE AFT GALLEY. THE ODOR DISSIPATED.  MAINTENANCE REMOVED AND REPLACED RIGHT RECIRCULATION FAN IAW AMM 21-25.
